MAUDE Adverse Event Report: BAXTER MEDICAL SYSTEMS GMBH + CO. KG ILED 7 CEILING DUO; SURGICAL LIGHT

BAXTER MEDICAL SYSTEMS GMBH + CO. KG ILED 7 CEILING DUO; SURGICAL LIGHT
Model Number 4068210
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Concussion (2192)
Date of Event 06/08/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was identified that the screw which holds the retaining sleeve in place was missing.This allowed the retaining sleeve to move from its position and following the retaining segment to come out from the spring arm ¿ light bracket connection.As a result the light head detached and fell off.The missing screw was traced to an installation failure during previous service events of the light system.The light head was re-installed by the use of a new retaining segment and sleeve with screw.Based on this, no further actions are necessary.
 
Event or Problem Description
The customer alleged that the room was being cleaned after a case.The cleaning technician adjusted light up to clean table, a few seconds later the light head fell hitting the cleaning tech in the head and then light head fell to floor.This report was filed in our complaint handling system as complaint #(b)(4).

Brand Name
ILED 7 CEILING DUO
Common Device Name
SURGICAL LIGHT
Manufacturer (Section D)
BAXTER MEDICAL SYSTEMS GMBH + CO. KG
carl-zeiss-strasse 7-9
saalfeld thuringen 07318
GM  07318
Manufacturer Contact
frances coote
carl zeiss strasse 7-9
saalfeld thuringen 07318
GM   07318
MDR Report Key17223600
Report Number3007143268-2023-00025
Device Sequence Number7097926
Product Code FSY
UDI-Device Identifier00887761995857
UDI-Public887761995857
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/29/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number4068210
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/08/2023
Initial Report FDA Received Date06/29/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown